# SDR DALA2015090405443

- Difficulty date: September 2, 2015
- Submitted: September 5, 2015
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 51,800 hours, 21,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L1 AREA EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED FORWARD LT EMERGENCY BATTERY PACK IAW AMM 33-56-01.  OPS TEST OK.
